Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irregular period, took postinor2, no relief. Cause and cure?

Been having irregular period since I took postinor2. Saw my period on the 28th of february after I took postinor2, and that was only 18days after my last period. It lasted for 4days. I was thinking I won t see it till the end of march, but it started again on the 15th of march. I m not only worried but scared and need answers. My periods are never earlier or later than 28days
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Postinor 2 is definitely responsible for menstrual irregularity, that is the most common side effect of the emergency contraceptive pill.
However, if the effect persists beyond 2 cycles, you need to consult a Gynecologist.
Stress, anxiety, travelling, weight changes, hypothyroidism, polycystic ovaries - all could cause irregular periods.
Take care.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor